Abschätzung der Teilsummen reeller Polynome.

K. Zeller; M. Reimer

Mathematische Zeitschrift (1967)

  • Volume: 99, page 101-104
  • ISSN: 0025-5874; 1432-1823

How to cite


Zeller, K., and Reimer, M.. "Abschätzung der Teilsummen reeller Polynome.." Mathematische Zeitschrift 99 (1967): 101-104. <http://eudml.org/doc/170767>.

author = {Zeller, K., Reimer, M.},
journal = {Mathematische Zeitschrift},
pages = {101-104},
title = {Abschätzung der Teilsummen reeller Polynome.},
url = {http://eudml.org/doc/170767},
volume = {99},
year = {1967},

AU - Zeller, K.
AU - Reimer, M.
TI - Abschätzung der Teilsummen reeller Polynome.
JO - Mathematische Zeitschrift
PY - 1967
VL - 99
SP - 101
EP - 104
UR - http://eudml.org/doc/170767
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.